Applications of exponential convexity

Fahad, Asfand and Jakšetić, Julije and Pečarić, Josip (2016) Applications of exponential convexity. = Applications of exponential convexity. Journal of Orissa Mathematical Society, 35 (1-2). pp. 47-64. ISSN 0975-2323. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 3.

Full text not available from this repository.
Official URL: https://www.bib.irb.hr/914026

Abstract

In this paper, we apply n-exponential convexity and log-convexity on a positive linear functional defined as the difference of the left hand side and right hand side of the inequalities. We obtain interesting inequalities and improvements of Hardy type inequality.

Item Type: Article (["eprint_fieldopt_article_type_article" not defined])
Keywords (Croatian): convex function; divided difference; generalized Montgomery identity; ČEbyŠEv functional; GrÜSs inequality; Ostrowski inequality; exponential convexity
Subjects: NATURAL SCIENCES > Mathematics
Divisions: 1500 Chair of Mathematics
Indexed in Web of Science: No
Indexed in Current Contents: No
Date Deposited: 02 Jan 2018 14:05
Last Modified: 02 Jan 2018 14:05
URI: http://repozitorij.fsb.hr/id/eprint/8192

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata